José Laudelino de Menezes Neto
Universidade Federal da Paraíba
de Menezes Neto J. L., Cabral H. E.
Parametric Stability of a Pendulum with Variable Length in an Elliptic Orbit
2020, vol. 25, no. 4, pp. 323-329
We study the dynamics of a simple pendulum attached to the center of mass of a satellite in an elliptic orbit. We consider the case where the pendulum lies in the orbital plane of the satellite. We find two linearly stable equilibrium positions for the Hamiltonian system describing the problem and study their parametric stability by constructing the boundary curves of the stability/instability regions.